# SDR VNAA20250525013

- Difficulty date: April 24, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67031637
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS (2EAS) ON FUSELAGE SKIN LOCATED BTW FS280/ FS310 AND STGR23L / STGR25L.  DENTS (2EAS) ON FUSELAGE SKIN LOCATED BTW FS280/ FS310 AND STGR23L / STGR25L WERE REPAIRED PER REO 670-53-21-2608 REV. -- AND REO 670-51-00-085 REV - A.
